Bryanna - posted on 12/29/2012 ( 2 moms have responded )




I need some advice, I'm 20'yrs old and have come off depo shot (first and last) I bleed for 3-4 weeks then went docs he put me on pill and I took them for bout 2weeks and forgot to take them....then I got my period witch lasted 5 days its been been 2 weeks since had it.. Anyways to my problem for the last 2 weeks I have been really sick all day/night, really hungry, now my breast are really sore to touch even just sitting in bra and have sharp pains in tummy... any idea what this could mean??

Ps me and my partner both want a baby and have been having unprotected sex the whole time even though bleeding.... But have been told I won't fall pregnant for a year.. And my doctor won't do any test or nothing for me...

Thanks for you help


View replies by

Keri - posted on 01/01/2013




Get a home test. While most women who have use Depo shot long term have trouble getting pregnant that doesn't mean that someone that only had it once won't get pregnant right away. Take a test, if it is negative and the symptoms don't change of if you get more symptoms suggesting you might be pregnant take another one in a couple of weeks. You can always go to a local clinic and tell them you think you might be pregnant and get a pregnancy test from them. Your doctor is not the only one that can do a blood test. Just saying.

Jodi - posted on 12/29/2012




Buy a test at the pharmacy and pee on it. No doctor in their right mind would refuse to do a pregnancy test if you had all those symptoms, because even if you ARE on birth control, there is no such thing as 100%, so I am kind of inclined to think your doctor is a moron, and would suggest you find a new one.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms